MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST STRAIGHT CROSS CONNECTOR 20MM

MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST STRAIGHT CROSS CONNECTOR 20MM
Catalog Number 03.56.403
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 30 august 2019.Lot 1821436: (b)(4) items manufactured and released on 16-nov-2018.Expiration date: 01-11-2023.No anomalies found related to the problem.To date, 1 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Spinal fixation performed at t4-t8.The surgeon had a plan to set 3 connectors.The surgeon was not able to set the must straight cross connector at t4-t5 because both hooks of the must straight cross connector contacted to the facet joint.Other 2 connectors were used for other intervertebral level.They contacted to the facet joint too, but the surgeon was able to set the must straight cross connector.10 minutes of delay reported.Total surgery time about 4 hours.

Brand Name
PEDICLE SCREW MUST STRAIGHT CROSS CONNECTOR 20MM
Common Device Name
CROSS CONNECTOR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9069328
Report Number3005180920-2019-00783
Device Sequence Number16791585
Product Code KWP
UDI-Device Identifier07630040705844
UDI-Public07630040705844
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Catalogue Number03.56.403
Device Lot Number1821436
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR